I increased my venlafaxine dose 3 days ago from 37.5mg to 75mg and now I am feeling really spaced out, tired and unable to concentrate on anything. All I want to do is crawl into bed and sleep. Is this normal for the increased dose? I have been on 37.5mg for 3 months before increasing a few days ago and never had these side effects before. Help?
Feeling spaced out and tired after increasing venlafaxine dose?
Question posted by tinseltown21 on 19 June 2018
Last updated on 14 July 2018 by virgie1211
I was taking venlafaxine 37.5 for like3 yrs & very gradually stopped it in 2016 but was taking 1 pill every other mo. I now had to start July 2 and by 12 day I was tired of not sleeping & anxious. So I did up by only up to half a pill. So that I can slowly up to 75. So I take 37.5 in the am & one half of 37.5 in the evening. & yest afternoon & today I feel good. Yest slept well & no anxiety today. May I ask why you increased it. I stayed on 37.5 bc I was doing fine.
Hi, tinsel! This is a "normal" side effect of doubling your dosage and should resolve within just a few days to a week or so. I imagine your doctor increased your dose to put you up into the therapeutic maintenance range.
Hang in there... you'll be better soon!
I went up to 225mg and found myself lazy, not , caring , kind of devoid of empathy so I went back down to 75mg which I stay not doing much for my depression and anxiety but I am accomplishing things and I’m too scared to try on yet another one
- Venlafaxine uses and safety info
- Venlafaxine information for Healthcare Professionals (includes dosage details)
- Side effects of Venlafaxine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.